MAUDE Adverse Event Report: CLASSYS INC SECRET RF; MICRO-NEEDLE FRACTIONAL RF

CLASSYS INC SECRET RF; MICRO-NEEDLE FRACTIONAL RF
Model Number MTR-C1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 03/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted following patient's complaint to fda (#mw5178360).The patient incorrectly listed the manufacturer as cuterra, the distributor, on report mw5178360, and cuterra provided us with the reporting information on november 22, 2025.The patient underwent a microneedling treatment using the secret rf device at clinic-a on (b)(6) 2024.According to the treating clinic, post-treatment assessment revealed no observed signs of fat loss, facial disfigurement, bruising, contusion, or deformity.The patient later reported that she sought treatment at another clinic-b and underwent a fat transfer procedure in (b)(6) 2025, approximately one year after the secret rf treatment.Based on the procedure report provided by the patient, the pre-operative and post-operative diagnosis at clinic-b was documented as "cosmesis," indicating that the procedure was performed solely for aesthetic purposes, without an underlying pathological condition.The procedure report does not reference alleged fat loss, facial disfigurement, or deformity as the indication for treatment.The patient was presented with available treatment options and elected to proceed with fat transfer.We confirmed with distributor that there was no device malfunction, error message, or abnormal performance was reported from the user facility at the time of the secret rf treatment, (b)(6) 2024.A review of the manufacturing records and inspection results for the secret rf device used during the procedure (serial number: (b)(6) and the associated 25-pin non-insulated tip confirmed that the device met all applicable specifications, with no nonconformities identified.And no similar complaints or adverse events were reported for other devices distributed during the same time period.Based on the information currently available, no causal relationship between the device and the reported event has been identified.We will continue to monitor for similar reports and will reassess if additional information becomes available.
 
Event or Problem Description
This report is submitted following patient's report to fda mw5178360, claiming "rf microneedling secret rf at a depth of 2 mm on cheeks.It was recommended to me bc i had a scratch on my nose (32 yrs old) left me with fat loss and facial disfigurement.Thousands of dollars in treatment to correct." 1.5 year post secret rf treatment.

Brand Name
SECRET RF
Common Device Name
MICRO-NEEDLE FRACTIONAL RF
Manufacturer (Section D)
CLASSYS INC
208, teheran-ro, gangnam-gu
seoul, 06220
KS  06220
Manufacturer (Section G)
CLASSYS INC
9f
25, deokcheon-ro 152beon-gil
manan-gu anyang-si, gyeonggi do 14084
KS   14084
Manufacturer Contact
changseop kim
208, teheran-ro, gangnam-gu
seoul, 06220
KS   06220
MDR Report Key23835104
Report Number3010363436-2025-00001
Device Sequence Number5094052
Product Code GEI
UDI-Device Identifier08800023200171
UDI-Public8800023200171
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K170325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMTR-C1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient SexFemale
Patient Weight54 KG
Patient EthnicityNon Hispanic
Patient RaceWhite